Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v47.i5.60
pages 69-77

On Solving of a Special Optimization Problem Connected with Determination of Invariant Sets of Dynamical Systems

Oleg A. Berezovskyi
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev

SINOPSIS

Problem of nonconvex optimization, which is met on control synthesis and minimizes domain of localization of invariant set of nonlinear systems, is considered. For this problem solving we use equivalent to it quadratic problem, for determination of the lowest estimate of optimal value of the objective function dual approach is used. We state and prove sufficient condition for the property that the mentioned approach gives optimal value of the objective function and the point of global extremum of the initial problem.


Articles with similar content:

Stability and Effective Algorithms for Solving Multiobjective Discrete Optimization Problems with Incomplete Information
Journal of Automation and Information Sciences, Vol.46, 2014, issue 2
Natalya V. Semenova, Vladimir M. Kotov , Tatyana I. Sergienko , Tatyana T. Lebedeva , Vladimir A. Emelichev , Kirill G. Kuzmin
On the Question of Finding the Value of Routing Problem with Constraints
Journal of Automation and Information Sciences, Vol.48, 2016, issue 2
Alexander G. Chentsov, Alexey A. Chentsov
Combinatorial Cutting while Solving Optimization Nonlinear Conditional Problems of the Vertex Located Sets
Journal of Automation and Information Sciences, Vol.42, 2010, issue 5
Oleg A. Yemets, Tatyana V. Chilikina, Yelizaveta M. Yemets
Optimal Bounded Control Synthesis for a Parabolic Boundary-value Problem with Fast Oscillatory Coefficients
Journal of Automation and Information Sciences, Vol.31, 1999, issue 12
Elena A. Kapustyan, Alexander G. Nakonechnyi
Minimization of Impact of Bounded Perturbations on Nonlinear Discrete Systems
Journal of Automation and Information Sciences, Vol.50, 2018, issue 1
Vsevolod M. Kuntsevich